# SDR SWAA2015042438899

- Difficulty date: April 14, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 35,477 hours, 20,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM INBD & OTBD FLANGES CRACKED AT BS 727B, LBL 24.75.  REPAIRED FLANGE IAW EA.
